今天是:

 

   
 

【学术简介】

2002年南京师范大学本科毕业至江南大学任教至今,2005年于南京师范大学全日制硕博连读,从事非线性泛函分析及非线性偏微分方程应用研究,2010年6月博士毕业,2011年9月破格晋升副教授。2013年12月至2014年11月前往美国做博士后研究,与美国Kanishka Perera教授,意大利Marco Squassina教授及Sunra Mosconi教授开展非紧性问题研究。自2008年以来发表SCI科研论文20多篇,主持国家自然科学青年基金、国家自然科学专项基金、江苏省自然科学青年基金、江苏省教育厅研究生创新计划项目、南京师范大学优秀博士论文培育计划项目、江南大学自主科研项目,参与国家自然科学基金面上项目,江南大学2008年、2011年及2013年教改项目,目前担任Zentralblatt MATH评论员。

【教育经历】

2015年6月-2015年7月    中国科学院数学与系统科学研究院,访问学者。

2013年12月-2014年11月   Florida Institute of Technology(美国),博士后。

2005年9月-2010年6月    南京师范大学,应用数学专业博士毕业,获理学博士学位。

1998年9月-2002年6月    南京师范大学,数学与应用数学(师范)本科毕业,获理学学士学位。

【工作经历】

2011.9-至今    江南大学理学院,副教授

2008.9-2011.9   江南大学理学院,讲师

2002.8-2008.9   江南大学理学院,助教

【研究领域】

应用数学:泛函分析,偏微分方程

【主要论著】

[1]. Yang, Yang; Zhang, Jihui; Zhang, Zhitao, Multiple Nodal Solutions for Some Fourth-Order Boundary Value Problems via Admissible Invariant Sets, Boundary Value Problems, 2008.

[2]. Yang, Yang; Zhang, Jihui, Existence results for a nonlinear system with a parameter, Journal of Mathematical Analysis and Applications, 340(1), pp 658-668, 2008/4/1.

[3]. Yang, Yang; Zhang, Jihui, Existence of solutions for some fourth-order boundary value problems with parameters, Nonlinear Analysis-Theory Methods & Applications, 69(4), pp 1364-1375, 2008/8/15.

[4]. Yang, Yang; Zhang, Jihui, Existence of solutions for some fourth-order nonlinear elliptic problems, Journal of Mathematical Analysis and Applications, 351(1), pp 128-137, 2009/3/1.

[5]. Yang, Yang; Zhang, Jihui, Existence and multiple solutions for a nonlinear system with a parameter, Nonlinear Analysis-Theory Methods & Applications, 70(7), pp 2542-2548, 2009/4/1.

[6]. Yang, Yang; Zhang, Jihui, Existence of solutions for some discrete boundary value problems with a parameter, Applied Mathematics and Computation, 211(2), pp 293-302, 2009/5/15.

[7]. Yang, Yang; Zhang, Jihui, Nontrivial solutions for some fourth order boundary value problems with parameters, Nonlinear Analysis-Theory Methods & Applications, 70(11), pp 3966-3977, 2009/6/1. 

[8]. Yang, Yang; Zhang, Jihui, Infinitely many mountain pass solutions on a kind of fourth-order Neumann boundary value problem, Applied Mathematics and Computation, 213(1), pp 262-271, 2009/7/1. 

[9]. Yang, Yang; Zhang, Jihui, Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameter, Nonlinear Analysis-Theory Methods & Applications, 71(12), pp 6135-6143, 2009/12/15. 

[10]. Yang, Yang; Zhang, Ji-hui, Existence of solutions for fourth-order boundary value problem with parameter, Applied Mathematics and Mechanics (English Edition ), 31(3), pp 377-384, 2010/3.

[11]. Yang, Yang; Zhang, Jihui, Nontrivial solutions of a class of nonlocal problems via local linking theory, Applied Mathematics Letters, 23(4), pp 377-380, 2010/4.

[12]. Yang, Yang; Zhang, Jihui, Positive and negative solutions of a class of nonlocal problems, Nonlinear Analysis-Theory Methods & Applications, 73(1), pp 25-30, 2010/7/1.

[13]. Yang, Yang; Zhang, Jihui, Existence results for a class of nonlocal problems involving p-Laplacian, Boundary Value Problems, 2011(32), pp 1-8, 2011.

[14]. Yang, Yang; Zhang, Jihui, Nontrivial solutions on a kind of fourth-order Neumann boundary value problems, Applied Mathematics and Computation, 218(13), pp 7100-7108, 2012/3/1.

[15]. Yang Yang; Jihui Zhang, A note on the existence of solutions for a class of quasilinear elliptic equations: an Orlicz-Sobolev space setting, Boundary Value Problems, 2012(136), pp 1-7, 2012/11/22.

[16]. Yang Yang; Jihui Zhang; Xiusong Gu, Existence of multiple solutions for the Brezis-Nirenberg-type problem with singular coefficients, Boundary Value Problems, 2012(137), pp 1-8, 2012/11/26.

[17]. Yang Yang; Jihui Zhang; Xudong Shang, Multiple solutions for the p(x)-Laplician problems involving critical growth with a parameter, Boundary Value Problems, 2013(223), 2013/11/7.

[18]. Xudong Shang; Jihui Zhang; Yang Yang, On fractional Schrodinger equation in RN with critical growth, Journal of Mathematical Physics, 54(121502), 2013/12/4.

[19]. Xudong Shang; Jihui Zhang; Yang Yang, Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent, Communications on Pure and Applied Analysis, 13(2), pp 567-584, 32014.

[20]. Kanishka Perera, Marco Squassina, Yang Yang, A note on the Dancer–Fucík spectra of the fractional p-Laplacian and Laplacian operators, Adv. Nonlinear Anal., 4(1), pp 13-23, 2015.

[21]. Yang Yang; Jihui Zhang; Xudong Shang; Yixin Shao, Multiple solutions for symmetric and non-symmetric quasilinear elliptic equations: An Orlicz-Sobolev space setting,Journal of Mathematics, 35(4) (2015),779-788.

[22]. Kanishka Perera; Marco Squassina; Yang Yang, Critical fractional p-Laplacian problems with possibly vanishing potentials, J. Math. Anal. Appl. 433, (2016) 818-831.

[23]. Kanishka Perera; Marco Squassina; Yang Yang, Bifurcation and multiplicity results for critical p-Laplacian problems, Topological Methods in Nonlinear Analysis. 43(2) 2016.

[24]. Kanishka Perera; Marco Squassina; Yang Yang, Bifurcation and multiplicity results for critical fractional p-Laplacian problems, Math. Nachr. , 289(2-3), 332-342, 2016.

[25]. Yang. Yang, Kanishka Perera, ( N , q)-Laplacian problems with critical TrudingerMoser nonlinearities, Bull. Lond. Math. Soc. 48, 260-270, 2016.

[26]. Sunra Mosconi; Kanishka Perera; *Marco Squassina; Yang Yang, The Brezis–Nirenberg problem for the fractional p-Laplacian, Calculus of Variations, 55(105), 2016.

[27]. Yang Yang; Kanishka Perera, N-Laplacian problems with critical Trudinger-Moser nonlinearities, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). to appear.

【科研项目】

国家自然科学基金青年基金(No. 11501252) 2016.1-2018.12.30, 主持人,在研。

国家自然科学基金面上项目(No.11571176)2016.1.-2019.12, 排名第二, 在研。

江苏省自然科学基金青年基金(No.BK2012109)2012.7-2015.6 主持人,完成。

国家自然科学基金天元基金(No. 11226116) 2013.1-2013.12, 主持人,完成。

国家留学基金委博士后项目(No. 201208320435) 2012年, 完成。

中央高校基本科研业务费专项资金项目(No. JUSRP11118),2011.1-2012.12, 主持人,完成。

江苏省教育厅 (No.CX09B_294Z), 2009.1-2010.4, 主持人,完成。

南京师范大学优秀博士论文培育工程项目,2009.1-2010.4, 主持人,完成。

国家自然科学基金面上项目(No.10871096)2009.1-2011.12, 参与,完成。

【教学成果】

[1].杨阳,关于构建和谐高校的路径探讨,江苏社会科学,2005.10。

[2].杨阳,略论《高等数学》课程教学的素质教育,无锡教育学院学报,2006.6。

[3].杨阳,构造辅助函数证明中值命题,江苏教育学院学报,2007.1。

[4].杨阳,略论高等数学课程教学中学生思维能力和学习方法的培养,江南大学学报(教育科学版),2009.2。

[5].杨阳,《线性代数习题教程》,苏州大学出版社,2006年(参编)。

[6].杨阳,《线性代数》, 南师大出版社,2007年(参编)。

[7].杨阳,2007年无锡市第一届普通高等学校大学生高等数学竞赛优秀指导老师。

[8].杨阳,江南大学2002-2003教学年度教师讲课竞赛三等奖。

[9].杨阳,提高应用数学专业毕业论文质量的探索与实践, 江南大学2008年校级本科教育教学改革研究项目,2008-2010 参与,完成。

[10].杨阳,高等数学在各学科中基础作用的研究,江南大学2011年校级本科教育教学改革研究项目,2011-2012 参与,完成。

[11].杨阳,基于大学数学与高中数学衔接的模式建构, 江南大学2013年校级本科教育教学改革研究项目,2013.10-2015.10 参与,完成。

[12].数学分析,江南大学卓越课程,2015.11-2017.11,主持人,在研。

[13].“始于兴趣,长于思辨,乐于实践,善于创新”特色人才培养模式探索与实践—以物理化学课程教学为例,江南大学2015年校级本科教育教学改革研究项目之重点项目,2015.12-2017.12, 在研。

[14].基于我校至善生科研素质培养的数学课程教学改革研究,江南大学2015年校级本科教育教学改革研究项目之一般项目, 2015.12-2017.12,在研。

【所教课程】

高等数学,线性代数,概率论与数理统计,数学应用与强化,数学分析

【以上资料更新日期】

2016年9月